# SDR DALA2025101007440

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 101,816 hours, 26,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TEST DEPLOYMENT OF L3 SLIDE, SLIDE FAILED TO FULLY EXTEND.   REPLACED SLIDE REF JOBS 4 AND 10 ON WORK PACKAGE. (7620693)
